# SDR AALA202301038470

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 30,900 hours, 6,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 5a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE AT SEAT 5A. MAINTENANCE REPLACED SEAT MOUNTED EMERGENCY LIGHT AT SEAT 5A PER AMM 33-51-19. AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
